advertisement
Question
Posted by: LIZA | 2011/04/25

Bleeding on Depo

Hi Doc

I just want to know ,ive been on depo for more than 3 years but i experience bleeding which is like a period for like 4 days ,then once thas doe i will spot untill the next period bleeding comes,could i possibly have something wrong ,and its always been like that ,sometimes the spotting will stop but it always comes back maybe 3 days later ,should i see a doctor im 23 years old an i live a healthy lifestyle.please help

LIZA

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be hormonal but, if you have not seen a gynaecologist in the past 3 years, you need to do so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/28

It may be hormonal but, if you have not seen a gynaecologist in the past 3 years, you need to do so.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement